Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 4 No. 3 (2013)
Vol. 4 No. 3 (2013)
DOI:
https://doi.org/10.26713/cma.v4i3
Published:
11-02-2014
Research Article
Solutions for Some Elliptic Problems with Double Resonance
Aixia Qian
181-187
124
PDF
103
Almost Periodic Dynamic of a Discrete Wazewska-Lasota Model
Yoshihiro Hamaya
189-199
139
PDF
121
Steady State Solutions to General Competition and Cooperation Models
Joon Hyuk Kang
201-212
159
PDF
105
Complex Fibonacci $p$-Numbers
Dursun Tasci, Feyza Yalcin
213-218
194
PDF
199
Make a Submission
Make a Submission
Indexed in
Keywords
Common fixed point
Convergence
Soft set
Stability
Fixed points
Inequality
MHD
Cone metric space
Efficiency index
Decision making
Uniqueness
Frame
Frames